# SDR USAA2009032690696

- Difficulty date: March 21, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N505AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23380
- Aircraft time: 62,905 hours, 43,116 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545766
- Condition: Cracked
- Location: Bs 435 S14r
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - CRACK INDICATION AT LOWER AFT CORNER FASTENER HOLE OF THE 5TH WINDOW FRAME AFT OF THE R1 DOOR, STA 435 RT SIDE.  REPAIRED LOWER AFT CORNER FASTENER HOLE OF THE 5TH WINDOW FRAME AFT OF THE R1 DOOR, STA 435 RT SIDE IAW EA 130249.
